# SDR W8PA970032

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: 655575773
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION  ON HAT SECTION AND DOUBLER, INBOARD SIDE OF FWD LAV SERVICE PANEL, BS 280, RBL 50, WL 178.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED HAT SECTION AND DOUBLER IAW SRM.  (M)
